# SDR 97UAL900322

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 736801
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  UNABLE TO PRESSURIZE THE CABIN.  *S/D*  CABIN PRESSURE CONTROLLER FAILED.  REPLACED CABIN PRESSURE CONTROLLER, OPS CHECK GOOD.
